Communications in Mathematics and Applications

The “Communications in Mathematics and Applications” (CMA) is an international journal devoted to the publication of original and high-quality research of Pure and Applied Mathematics. The journal “Communications in Mathematics and Applications” (CMA) is being regularly published since 2010.

The "Communications in Mathematics and Applications" covers the following subject fields (but not limited to):

Pure Mathematics
Applied Mathematics
  • Algebra
  • Algebraic Geometry
  • Analysis
  • Category Theory
  • Graph Theory
  • Mathematical Logic & Foundations
  • Number Theory
  • Philosophy of Mathematics
  • Topology
  • Information Theory
  • Mathematical Physics 
  • Numerical Analysis
  • Operations Research
  • Probability Theory
  • Statistics

To ensure speedy publication, only articles which are sufficiently well presented, containing significant results and not required major revisions will be considered. Articles are accepted only after peer review.

Editorial decisions on the acceptance or otherwise are taken normally within 8 to 12 weeks (three months) of receipt of the article.
The journal is also publishing survey articles giving details of research progress made during the last three decades in a particular area.



Vol 11, No 4 (2020)

Table of Contents

Research Articles

An Accelerated Popov’s Subgradient Extragradient Method for Strongly Pseudomonotone Equilibrium Problems in a Real Hilbert Space With Applications PDF
Nopparat Wairojjana, Habib ur Rehman, Nuttapol Pakkaranang, Chainarong Khanpanuk 513 - 526
Construction of a Family of \(C^1\) Convex Integro Cubic Splines PDF
Zhanlav Tugal, Mijiddorj Renchin-Ochir 527 - 538
Common Fixed Point Results in \(C\)-Complete Complex Valued Metric Spaces PDF
Rita Pal, A. K. Dubey, Mithilesh Deo Pandey 539 - 548
Cycle Neighbor Polynomial of Graphs PDF
Annie Sabitha Paul, Raji Pilakkat 549 - 558
Equality in Distribution of Random Sums for Introducing Selfdecomposability PDF
Constantinos T. Artikis, Panagiotis T. Artikis 559 - 562
Some Special Families of Holomorphic and Sălăgean Type Bi-univalent Functions Associated with \((m,n)\)-Lucas Polynomials PDF
S. R. Swamy, Abbas Kareem Wanas, Y. Sailaja 563 - 574
Approximate Solution of Time-Fractional Helmholtz and Coupled Helmholtz Equations PDF
Mine Aylin Bayrak, Semiha Tetik 575 - 586
Some Best Proximity Point Results for \(\mathcal{MT}\)-Rational Cyclic Contractions in \(S\)-Metric Space PDF
Somkiat Chaipornjareansri 587 - 600
Linking R&D Spillovers to Market Structure and Its Impact on Equilibrium Results PDF
Mohamad Alghamdi 601 - 615
Perturbation-Iteration Method for Solving Differential-Difference Equations Having Boundary Layer PDF
Raghvendra Pratap Singh, Y. N. Reddy 617 - 633
Existence of Solution to a Quadratic Functional Integro-Differential Fractional Equation PDF
B. D. Karande, S. N. Kondekar 635 - 650


eISSN 0975-8607; pISSN 0976-5905